See Alike in...

Alike App

Browser

Fox94

166d

I was in a motorbike accident last week and I fractured the 4th metatarsal in my right foot, I'm in a CAM boot but every time I take it off I'm in immediate pain. has anyone else experienced this? Should I go back to the doctor right away or keep my orthopaedic appt on Friday because this is the normal healing process? Thanks!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion